# SDR 95ZZZX1628

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunction
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DTW/ATL - FLT 441 - RETURNED TO DTW DUE TO A VIBRATION FROM NOSE GEAR WHEELWELL AREA AFTER GEAR RETRACTION.  FOUND NOSE GEAR DOORS OPEN.  CLOSED DOORS AND INSPECTED NOSE GEAR AREA PER MM 32.
